Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Bounds and maximal solutions for nonlinear functional equations

Authors: Jagdish Chandra and B. A. Fleishman
Journal: Bull. Amer. Math. Soc. 74 (1968), 512-516
MathSciNet review: 0222725
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Chandra and B. A. Fleishman, Positive solutions of nonlinear equations, Trans. 13th Conference of Army Mathematicians, 1967 (to appear).
  • 2. J. Chandra and B. A. Fleishman, Comparison of positive solutions of nonlinear equations, Proc. U. S.-Japan Seminar on Differential and Functional Equations, Benjamin, New York, 1967, pp. 435-442.
  • 3. M. A. Krasnosel′skiĭ, Positive solutions of operator equations, Translated from the Russian by Richard E. Flaherty; edited by Leo F. Boron, P. Noordhoff Ltd. Groningen, 1964. MR 0181881
  • 4. Seymour V. Parter, Maximal solutions of mildly non-linear elliptic equations, Numerical Solutions of Nonlinear Differential Equations (Proc. Adv. Sympos., Madison, Wis., 1966) John Wiley & Sons, Inc., New York, 1966, pp. 213–238. MR 0218029
  • 5. B. Viswanatham, A generalisation of Bellman’s Lemma, Proc. Amer. Math. Soc. 14 (1963), 15–18. MR 0142811, 10.1090/S0002-9939-1963-0142811-3

Additional Information